# SDR 2023FA0000669

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Aircraft: N525B
- Make and model: Cessna 525B
- Aircraft serial: 525B0010
- Aircraft time: 5,084 hours, 3,728 cycles
- System (JASC): 5200 · Doors
- Part: Cable
- Part number: SI610111101103
- Part serial: NSN
- Condition: Unknown
- Location: Door
- Part time: 75 hours, 51 cycles
- Component: Door, UNK
- Component part number: SI610111101103
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKY STEP STC SA04015NY . DOOR CABLES FAIL AT AN EXCESSIVE RATE MANUFACTURER PUBLISHED SERVICE LETTER SL-SI610-100 DATED 03/14/2023 TO CORRECT ISSUE AND REPLACED CABLES AT NO CHARGE. BUT CABLES ARE STILL BREAKING STC WAS  INSTALLED ON 2/11/2022 AND THE CABLE HAS BEEN REPLACED 4 TIMES
